On the integration of a class of nonlinear systems of ordinary differential equations

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Abstract

For each associative, commutative, and unitary algebra over the field of real or complex numbers and an integrable nonlinear ordinary differential equation we can to construct integrable systems of ordinary differential equations and integrable systems of partial differential equations. In this paper we consider in some sense the inverse problem. Determine the conditions under which a given system of ordinary differential equations can be represented as a differential equation in some associative, commutative and unitary algebra. It is also shown that associativity is not a necessary condition.

Original languageEnglish
Title of host publicationProceedings of the 8th International Conference on Mathematical Modeling, ICMM 2017
EditorsIE Egorov, SV Popov, PN Vabishchevich, MY Antonov, NP Lazarev, MS Troeva, MS Troeva, AO Ivanova, YM Grigorev
PublisherAmerican Institute of Physics Inc.
Number of pages4
Volume1907
ISBN (Electronic)9780735415997
DOIs
Publication statusPublished - 14 Nov 2017
Event8th International Conference on Mathematical Modeling, ICMM 2017 - Yakutsk, Russian Federation
Duration: 4 Jul 20178 Jul 2017

Publication series

NameAIP Conference Proceedings
PublisherAMER INST PHYSICS
Volume1907
ISSN (Print)0094-243X

Conference

Conference8th International Conference on Mathematical Modeling, ICMM 2017
CountryRussian Federation
CityYakutsk
Period04.07.201708.07.2017

Fingerprint Dive into the research topics of 'On the integration of a class of nonlinear systems of ordinary differential equations'. Together they form a unique fingerprint.

Cite this